Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


A new proof and an extension of Hartog's theorem

Author: Leon Ehrenpreis
Journal: Bull. Amer. Math. Soc. 67 (1961), 507-509
MathSciNet review: 0131663
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Bochner, Partial differential equations and analytic continuations, Proc. Nat. Acad. Sci. U. S. A. 38 (1952), 227–230. MR 0050119 (14,279a)
  • 2. Leon Ehrenpreis, Solution of some problems of division. I. Division by a polynomial of derivation, Amer. J. Math. 76 (1954), 883–903. MR 0068123 (16,834a)
  • 3. L. Ehrenpreis, Solution of some problems of division. IV. Invertible and elliptic operators, Amer. J. Math. 82 (1960), 522–588. MR 0119082 (22 #9848)
  • 4. L. Ehrenpreis, Some applications of distributions to several complex variables, Conference on Analytic Functions, Princeton, 1957.
  • 5. Laurent Schwartz, Théorie des distributions. Tome II, Actualités Sci. Ind., no. 1122 = Publ. Inst. Math. Univ. Strasbourg 10, Hermann & Cie., Paris, 1951 (French). MR 0041345 (12,833d)

Additional Information

PII: S 0002-9904(1961)10661-7

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia